# SDR DHL2001803010

- Difficulty date: August 2, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING LANDING GEAR UPLATCH CHECK DOORS NOT LATCHED LIGHT AND RIGHT GEAR DOOR UNSAFE LIGHT REMAINED ILLUMINATED ABNORMAL PROCEDURE PERFORMED. CLEANED GREASE OFF RIGHT GEAR DOOR PROX SENSOR. GROUND OPS CHECK DOOR, OK PER 32-31-04.
